advertisement
Question
Posted by: Rachael Mannu | 2011/01/10

Got my period while on Active Pill of Yas

Hi, I missed my pill 3 days in a row, so I decided not to take anymore as it would defeat the purpose and rather use other means of protection. I have however now got my period and if I look on my Yas pack, it''s a week and a half early. What do I do. Do I take the pill as if I am starting a new pack, start on silver section on day 1 of period. I''m a little confused. Just wanna make sure I am protected and I''m not sure how to start the new pack now. Also my paharmacy wont give me a new pack on my script, as it''s 2 weeks early.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You had a period because you missed pills. You should have just continued the pack and used extra precautions. Just continue with the active pills now and skip the placebo pills at the end of the pack and carry on with the next pack. You should use extra precautions for two weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/13

You had a period because you missed pills. You should have just continued the pack and used extra precautions. Just continue with the active pills now and skip the placebo pills at the end of the pack and carry on with the next pack. You should use extra precautions for two weeks.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement